# SDR 97ZZZX1117

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 369D2512711
- Condition: Spalled
- Location: M/R Xmsn
- Part time: 447 hours
- Component: 369D25100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED TRANSMISSION TO INSPECT FOR WEAR AND FOUND M/R OUTPUT SHAFT RING GEAR 369D25127-11, S/N 005570-1089, AND PINION 369D25125-13, S/N 005570-0437, SPALLED IN SEVERAL PLACES.  REPLACED TRANSMISSION.  SENT THIS ONE IN FOR OVERHAUL.
